Connect with others who understand.

sign up log in
About MyFibroTeam
Real members of MyFibroTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Has Anyone Found That Cymbalta Caused Thrm To Have Ringing Of The Ears

Has Anyone Found That Cymbalta Caused Thrm To Have Ringing Of The Ears

A MyFibroTeam Member said:

Yes, I take cybalta and have ringing in my ears.

posted over 1 year ago
A MyFibroTeam Member said:

I have alot of ringing and itching. I am on cymbalta but also on alot other stuff. So dont really know if caused it

posted over 1 year ago
A MyFibroTeam Member said:

I never have taken Cymbalta. Ringing of the ears was an early symptom, before PC diagnosed Fibro. When I get up, the intensity of the ringing forewarn me about how my body will do for the day.

posted over 1 year ago
A MyFibroTeam Member said:

Not ringing but I had my inner ear swell so much I could feel the sides touch while on cymbalta. I refused to take it after that.

posted over 1 year ago
A MyFibroTeam Member said:

Be very careful with this as these can be early symptoms of Vertigo. I had a bad episode about a month ago.... it was awful. There are exercises that help. You can get them online. All the best 💕

posted over 1 year ago
Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in